Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 2, Issue 1, 1966
Metadata
 

On a theorem of S. Tanaka
W.A. Harris Jr.
pp. 1–4
Abstract | Full-Text PDF (305 KB) | Metadata

On difference equations containing a parameter
W.A. Harris Jr. and S. Tanaka
pp. 5–16
Abstract | Full-Text PDF (957 KB) | Metadata

On a singular point of Briot-Bouquet type of a system of two ordinary nonlinear differential equations
Masahiro Iwano
pp. 17–115
Abstract | Full-Text PDF (7676 KB) | Metadata

On the discrete eigenvalues of themany-particle system
Jun Uchiyama
pp. 117–132
Abstract | Full-Text PDF (1040 KB) | Metadata

Some extensions of Cartan-Behnke-Stein's theorem
Yukio Ogura
pp. 133–156
Abstract | Full-Text PDF (2306 KB) | Metadata